# SDR FDEA201305090954

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 40,037 hours, 15,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE IS NOT ARMING WHEN COMMANDED BY SLIDE ARM LEVER.  FOUND BOLT MISSING IN GIRT BAR LINKAGE.  INSTALLED BOLT FOR ACTUATING ARM FOR SLIDE ARMING     INDICATION INTO BELLCRANK AND SECURED WITH ORIGINAL ATTACH NUT AND WASHER. INSTALLED IAW AMM 52-11-04-2 AND PERFORMED OPERATIONAL CHECK OF DOOR ARM AND INDICATION IAW AMM 52-11-00, SYSTEM OPS CHECKED NORMAL AND REINSTALLED SLIDE COVER IAW AMM 25-66-01.
